# SDR 9905009980

- Difficulty date: November 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9344
- Make and model: Doug DC-9-31
- Aircraft serial: 47440
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Discharged
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GROUND SHIFT FAILURE AFTER TAKEOFF.  FLIGHT WAS RETURNED TO MEM AND LANDED WITHOUT INCIDENT.  MAINTENANCE SERVICED NOSE GEAR STRUT TO PROPER LEVELS.  ALSO RIGGED GROUND SHIFT LINKAGE AND RETENSIONED CABLES.  OPERATIONAL CHECK NORMAL.
